# SDR DXTA200400364

- Difficulty date: August 18, 2004
- Submitted: August 19, 2004
- Operation: Air carrier
- Aircraft: N961QS
- Make and model: Cessna 750
- Aircraft serial: 7500061
- Aircraft time: 5,228 hours, 3,358 cycles
- Engine: Allsn AE3007A
- System (JASC): 3210 · Main Landing Gear
- Part: Landing Gear
- Condition: Broken
- Location: Right
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER A NORMAL LANDING AND ROLL-OUT, AIRPLANE WAS TRAVELING APPROX. 5-10 MPH.  STARTED TURN TO EXIT RUNWAY, AIRCRAFT ABRUPTLY FELL ON RT WING AND SHUDDERED TO SUDDEN STOP. EMERGENCY SHUT DOWN WAS ACCOMPLISHED, UPON VISUAL INSPECTION FOUND THE RT MAIN LANDING GEAR BROKE IN HALF.  ITEM IS UNDER INVESTIGATION.
